# SDR UPS08153413

- Difficulty date: September 30, 2008
- Submitted: October 2, 2008
- Operation: Air carrier
- Aircraft: N164UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 005
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A ATB - AFTER TAKEOFF NR 1 GEN FAULTED.  APU GEN FAULTED ALSO UPON START UP REF LOG PAGE 964332.  GPCU SHOWED GEN 1 GCU AT FAULT.  REPLACED NR 1 GCU IAW AMM 24-22-12-04.  REPLACED GPCU IAW AMM 24-41-11-04.  OPS CHECK GOOD.  GROUND RAN ENG NR 1, IDG OPERATES NORMALLY IAW AMM 24-11-11-04.
